International Journal of Statistics and Applied Mathematics
2018, Vol. 3, Issue 4, Part A
A view on Bb-Hausdorff M-spaces in Multiset topological spacesAuthor(s):
B Amudhambigai, G Vasuki and J SasirekhaAbstract:
This paper deals with the concepts of B-open M-sets, Bb-closed M-sets and the Bb-continuity M-set function in M-topological spaces are discussed. Also, the concepts of Bb-Compact M-spaces, Bb-Hausdorff M-spaces, Bb-homeomorphism M-set functions and some applications of Bb-Hausdorff M-spaces on product topology are studied and some of their interesting relationships with respect to Bb-open M-sets are established.Pages: 38-43 | Views: 397 | Downloads: 11Download Full Article: Click Here
How to cite this article:
B Amudhambigai, G Vasuki, J Sasirekha. A view on Bb-Hausdorff M-spaces in Multiset topological spaces. Int J Stat Appl Math 2018;3(4):38-43.